울산과학대Repository

Browse

Browse

Browse

Detailed Information

metadata downloads

On the unicellularity for the direct sum of unilateral weighted shift operators

Title 
On the unicellularity for the direct sum of unilateral weighted shift operators
Other Titles 
단일가중 이동작용소들의 직합에 관한 단세포성
Authors 
Ha, Dae Yeon
Issue Date 
1996
Journal 
연구논문집
Vol. 
Vol.22
Issue 
No. -
Pages 
1-15
Abstract 
Hilbert공간 l^2상의 단일이동작용소에 대하여 어떤조건을 주었을 때 양의 정수 m에 대하여 이들의 직합인 A(I+A)^(m-1)가 단세포성을 가지는가를 밝힌다.
We will prove that A(I+A)^(m-1) is unicellular for a unilateral weighted shift operator A acting on l^2 and a positive integer m under some condition.
URI 
http://repository.uc.ac.kr/handle/2014.oak/972
ISSN 
1598-3390
Appears in Collections
04. 기계공학부 > 연구논문

Files in This Item:

File SizeFormat 
5672960101.pdf335.09 kBAdobe PDFView
qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.